# SDR CALA2024101400833

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 31,782 hours, 3,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF ELECTRICAL BURN AFTER ENGINE SHUT DOWN T/S ACC EC/RA 0500-01016 REV H PERFORMED.INSPECTION ACC AMM 05-51-58-800-801-C3  REV 101 C/OUT. ENG GROUND RUN PERFORMED BY FLT CREW. PACKS OPERATIONAL TEST SATISFACTORY.FOUND NO SMELL/ODOR IN COCKPIT.IN ACC WITH TOMC NO FURTHER ACTION REQ.
